# SDR CA130130008

- Difficulty date: January 25, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 26,051 hours
- Engine: Allsn 250C20B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 23070606
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

(CAN) UPON START UP THE ENGINE DECELERATED FROM 61 PERCENT N1 TO 50 PERCENT N1 WITHOUT PILOT INPUT.  THE PILOT TRIED TO ROLL THE THROTTLE UP FURTHER WITH NO N1 REACTION.  THE START WAS THEN ABORTED.  A LICENSE ENGINEER WAS DISPATCHED TO THE SITE FOR TROUBLESHOOTING PURPOSES.  AT THIS TIME THE ENGINEER WAS ABLE TO RULE OUT ALL OTHER CAUSES EXCEPT THE FCU.  THE MACHINE WAS LT OVER NIGHT AND AN ENGINEER DISPATCHED THE FOLLOWING DAY WITH A SERVICEABLE FCU.  THE FCU WAS CHANGED ON SITE AND SATISFACTORY STARTS WERE ACHIEVED.  A SATISFACTORY GROUND RUN AND LEAK CHECK WAS PERFORMED ON SITE BEFORE THE MACHINE WAS RELEASED TO SERVICE.
